Clinicians wishing to follow the recommendations of Toby D. Goldsmith, M.D., et al. (1) in using tramadol hydrochloride to achieve rapid remission of obsessive-compulsive disorder (OCD) should be advised that drug-drug interactions may result if concomitant antidepressant treatment is used. In the case presented in the letter by Dr. Goldsmith and colleagues, a patient with OCD was receiving fluoxetine, 20–40 mg/day, in addition to tramadol in the course of her treatment. The authors mention the possibility of a serotonin syndrome developing but do not discuss the risk for seizure, which may result from P450 inhibition induced by the selective serotonin reuptake inhibitor (SSRI), as well as competitive binding to the substrate. This is a documented warning in the Physicians’ Desk Reference, and patients receiving both types of medication should be fully informed of this possibility to minimize medical-legal risk.